MathSciNet Relay Station
MathSciNet bibliographic data
MR2606528 34K20 (34K14 92D25)
Yang, Xi-tao Existence and global attractivity of unique positive almost periodic solution for a model of hematopoiesis. Appl. Math. J. Chinese Univ. Ser. B 25 (2010), no. 1, 25–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement